# SDR QXEA0101909

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4037
- Aircraft time: 1,601 hours, 1,908 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT LEFT EMERGENCY EXIT DOOR WON'T OPEN FROM INSIDE.  REMOVED EXCESS MATERIAL FROM FLAP COVER INTERFACING WITH EXTERIOR DOOR HANDLE.  OPENED AND CLOSED DOOR FROM INSIDE AND OUTSIDE.  OPERATIONAL CHECK IS GOOD.
